It is currently Fri Aug 18, 2017 6:13 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Sun Aug 25, 2013 1:31 pm 
Offline
Average Poster
Average Poster

Joined: Sun Aug 25, 2013 1:15 pm
Posts: 14
Hi there,

I had a detox of 2 weeks in a clinic. That was for around 60 mg of oxycodon. First they gave me metadone for a few days and then suboxone. All went fine and after 4 mg per day they sent me back home, saying that everthing was over. I was so happy, and in the following 2 days nothing really happened. But then I got the full withdrawel symptoms, it was a real horror. I went to get suboxone again. The docs first didnt want to give it to me, said that it was not possible that I had those symptoms now. They said it was just the craving. But it wasnt. Especially the restless legs are so horrible for me. Anyway, they gave me suboxone finally. I am to get 2 mg per day, but as I saw that this is really more than enough I already went down by myself to 1 mg per day.
In short: 19.08.2013 last time 4 mg suboxone, then 4 days nothing, then 1 day 2 mg and today 1 mg.

But I want to get pregnant, and so I want to get off of this as quickly as possible.
I am shocked to read all the posts, that tell me actually that the docs lied to me. 4 mg is still a high dose, right?

So my questions: 1.: How much mg of oxycodone would be comparable to 2 mg suboxone?
2.: How quickly can I get off of it? For how many days should I stay on 1 mg, then go to 0.8 or so? Or can I make bigger steps because I am not taking it so long?
3.: Is this withdrawel now from the suboxone or still from the oxycodone?
Thanks in advance!!!


Top
 Profile  
 
PostPosted: Sun Aug 25, 2013 1:54 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 21, 2013 4:56 pm
Posts: 96
Oxy wd should be over in 7-10 MAX in my experience, and I'm somewhat a whiny hypochondriac lol

You could taper (which I wish I did as it seems far more manageable ) there's TONS of good advice in the other threads how to do a successful taper

Or you could just try to get down as low as you can and jump (what I did) it took me a good 25-30 to feel decent though. It's definitely a rough ride but completely do-able either way. Just before you jump prepare a 'kit' with at LEAST Imodium, clonidine and some kind of benzo like valium or klonopin if its available to you. exercise early on males a helluva difference as well as listening to great music.


Top
 Profile  
 
PostPosted: Sun Aug 25, 2013 4:23 pm 
Offline
Super Poster
Super Poster

Joined: Tue Aug 20, 2013 11:17 pm
Posts: 157
The answer to your question whether its oxy or sub/methadone is that its mostly from the oxycodone and maybe a small bit from sub/methadone. You didnt mention how long you've been using but everything you used before you went to detox is what is causing you the withdrawal symptoms. The methadone and sub were used to step you down and ease you into it but they can only help to a degree. Thats why the withdrawal was delayed and hit you later on because of the long half life of the sub. Using for long periods of time down regulates our receptors and it takes time for them to regulate themselves which unfortunately can only be done by going through withdrawal and completely abstaining from opiates. One thing I dont get though is why in the world a doctor in detox would start a person on methadone and then put them on suboxone a couple days later it just doesn't make any sense, seems like an unnecessary thing to do that would most likely cause complications.

If your goal is to just get completely off it then getting off of it ASAP is the best decision, its not going to get any easier than the WD you started to experience after you left detox IMO, this is the "easiest" its going to be and staying on longer to do further tapering from the sub would be kind of counterproductive because coming off 60mgs of oxycodone to me is less daunting then coming off months/years of sub maintenance. I will say though that I dont think a short detox works as well for some people because you are just thrusted into withdrawal usually before you have developed the life skills to cope with life on lifes terms without reaching for an opiate.

If I would of done a short detox (which was my original plan) Id be high right now I know it, I just was not ready at that point to completely give it up, not everyone is the same though Im just pointing out my personal experience. Now that Ive gotten some years between me and getting high Im in a much better place mentally and i actually live my life without opiates which is something I never thought I could do, I thought life without it would be such a drag and its not that way at all but if I would of only stayed on the sub for 2 weeks and then jumped I would of been out getting high the second the jimmy legs hit.


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Aug 25, 2013 5:15 pm 
Offline
Average Poster
Average Poster

Joined: Sun Aug 25, 2013 1:15 pm
Posts: 14
Well, thanks for the replies.

But to be honest, THIS what I had 2 days ago, I WONT go through. I just wont be able, I know that.
It is no craving or the such, I am really sick of this shit and I was so happy when thinking I was over it.

So there MUST be an easier way. This was even worse than a cold turkey from heroine.

And I took the oxys for 1,5 years against hernia-pain.

I think too, that the idea with methadone was stupid. And I think, that they gave me a too high dosage from the beginning on, and thats why the step from 4 mg to 0 mg was too hard. I think they should just have given me those 4 mg in the beginning of my detox and then get me down to 1 mg or so.

I dont know, I am just hopeless :(


Top
 Profile  
 
PostPosted: Sun Aug 25, 2013 7:55 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 21, 2013 4:56 pm
Posts: 96
No way man. I felt hopeless too but you REALLY gotta take it one day at a time as corny as it sounds. Imodium (generic loperamide should help ALOT) I personally had stomach cramps from it but I was taking 40+mg but it pretty much stopped the really bad stuff....

One thing that stuck with me: there's always ONE symptom that breaks people when they kick. Fight them with whatever OTC stuff you can find wether it be lope or healthy diet. It'll change over time too. For me it was RLS, then anxiety, now a bit of tiredness/laziness


Top
 Profile  
 
PostPosted: Mon Aug 26, 2013 4:33 am 
Offline
Average Poster
Average Poster

Joined: Sun Aug 25, 2013 1:15 pm
Posts: 14
Yes it is RLS for me too. I just cant stand it ... But will the withdrawal not be less when I first go down to the lowest dosage possible? Or will it be the same???
And what will help against RLS? Immodium is just for the stomach and diarhee, right?


Top
 Profile  
 
PostPosted: Mon Aug 26, 2013 6:33 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu Aug 15, 2013 7:29 am
Posts: 66
won wrote:
Yes it is RLS for me too. I just cant stand it ... But will the withdrawal not be less when I first go down to the lowest dosage possible? Or will it be the same???
And what will help against RLS? Immodium is just for the stomach and diarhee, right?


RLS is vile!

Try and exercise as much as possible, that will help dissipate some of the excess energy you have and may help a little with RLS. I also find that having a hot bath before you are ready to get into bed really helps relax your body and stops it feeling so agitated.

If you are able to get a benzo prescribed, do so as they act as muscle relaxers and will sedate you a little.

I'm almost 11 days off sub and still have problems with RLS at night. It's getting a little better every few days though.


Top
 Profile  
 
PostPosted: Mon Aug 26, 2013 6:48 am 
Offline
Average Poster
Average Poster

Joined: Sun Aug 25, 2013 1:15 pm
Posts: 14
Benzos works agianst me actually, because I feel even more tired but still cant sleep. Exercise I tried but my body is very weak ... I didnt make it home on my own :(

I was at the doc this morning, and they really say, that it is "just in my head" and that it is "not possible, that I have a withdrawal". They gave me suboxone for 1 week now, but then I will need to stop and "wont have withdrawal". They also dont want to give me any other medication like clonidine, say I dont need it.

How can this be?? Is this HELP??? I feel even worse than before!!!

I will save as many suboxone as possible and reduce it on my own, as I read some threads here about this and that those ppl didnt have much of a withdrawal.
I hope that it will work.

But how can they say those things??? And how can they say that 2 mg is a low dose? I can feel how high it is ...


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group